International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part B

Power size-biased Maxwell distribution with applications related to engineering data


Author(s): Aijaz Ahmad and Rajnee Tripathi

Abstract: In this study a new generalisation of size-biased Maxwell distribution has been studied and referred it as “power size-biased Maxwell distribution (PSBMD)”. Several distributional properties of the formulated distribution have been discussed. The expressions for ageing properties have been derived and discussed explicitly. The behaviour of the pdf, cdf and hazard rate function has been illustrated through different graphs. The parameters are estimated through the technique of MLE. Eventually the versatility and the efficacy of the formulated distribution have been examined through real life data sets.

Pages: 137-147 | Views: 28 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Aijaz Ahmad, Rajnee Tripathi. Power size-biased Maxwell distribution with applications related to engineering data. Int J Stat Appl Math 2021;6(6):137-147.
Call for book chapter
International Journal of Statistics and Applied Mathematics